Alert archive / Wisconsin / Marine Weather Statements in 2006
Marine Weather Statement 2, NWS Green Bay, WI
NWS Green Bay, WI issued this marine weather statement at May 3, 2006, 12:01 PM CDT. It was in force for 89 min.
The area
The counties it named.
The facts
- Issued
- May 3, 2006, 12:01 PM CDT (17:01 UTC)
- Expired
- May 3, 2006, 1:30 PM CDT
- In force
- 89 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this marine weather statement went out at May 3, 9:15 AM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, May 3, 9:15 AM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 915 AM CDT WED MAY 3 2006 .UPDATE...LOOKING AT TAMDAR SOUNDINGS AND VAD WIND PROFILE DATA HAVE RAISED THE WIND SPEEDS TODAY TO THE WINDY CATEGORY AS WINDS 2K TO 3K FT ABOVE THE SURFACE ARE 30 TO 35 KTS. TAMDAR SOUNDINGS ALSO SHOW A LOT OF DRY AIR ACROSS NORTH CENTRAL AND CENTRAL WISCONSIN WITH CONVECTIVE TEMPERATURES IN THE MIDDLE 70S. THESE TEMPERATURES ARE PROBABLY NOT ATTAINABLE BEFORE FROPA SO REMOVED PRECIP CHANCES FROM THESE ZONES. AREAS ACROSS EAST CENTRAL WISCONSIN ARE MORE LIKELY TO ATTAIN THESE TEMPERATURES BEFORE FROPA SO WILL LEAVE THE CHANCE IN ACROSS THESE ZONES. THE 4 AM DISCUSSION FOLLOWS BELOW. .SHORT TERM...TODAY THROUGH THURSDAY...MAIN FCST CONCERNS ARE PRECIP CHCS AND MARINE FOG TRENDS TODAY...THEN CLOUD TRENDS AND TEMPS THEREAFTER. MSAS ANALYSIS SHOWED A COLD FRONT SITUATED NEAR THE MN/WI BORDER. A COUPLE AREAS OF PRECIP WERE NOTED ON THE RGNL RADAR LOOP...A SMALL CLUSTER OF WEAKENING STORMS OVER WSTRN LK SUP/WSTRN U.P. ASSOC WITH THE LFQ OF THE UPPER JET...AND A LARGER AREA OF STORMS OVER SW IA/N MO ASSOC WITH A S/W TROF. ALTHOUGH LITTLE OR NO PRECIP WAS OCCURRING NEAR THE FRONT IN WSTRN WI...SATL SHOWED INCREASING MID-LEVEL CLOUDS AND RADAR INDICATED SOME WEAK ECHOES DEVELOPING OVER SE MN AND IA. GIVEN THE PRESENCE OF SOME MARGINAL INSTABILITY AHEAD OF THE FRONT...WILL MAINTAIN A SMALL CHC OF TSTMS OVER THE WHOLE CWA THIS MORNING...THEN A SLIGHTLY BETTER CHC OVER THE SE 1/2 OF THE FA THIS AFTERNOON. THE FRONT SHOULD BE EAST OF THE FORECAST AREA BY EVENING...SO WILL CONTINUE THE GOING DRY FCST FOR TONIGHT INTO THURSDAY. AFTER A PARTLY CLOUDY EVG... CLOUDS ASSOC WITH THE UPPER LOW AND CAA WILL WORK THEIR WAY INTO N WI OVERNIGHT...THEN MAKE FURTHER PROGRESS INTO C/NE WI ON THURSDAY. AREAS OF DENSE MARINE FOG DEVELOPED OVER LK MICH AND ALONG THE LKSHR OVERNIGHT...WITH LOCAL VSBYS AOB 1/4SM NOTED. THERE HAS BEEN SOME RECENT IMPROVEMENT IN VSBYS...SO A DENSE FOG ADVY DOES NOT APPEAR TO BE NEEDED. WILL KEEP A MENTION OF SOME DENSE FOG IN THE FCST FOR THE LKSHR AREAS THIS MORNING...AND MENTION PATCHY FOG LINGERING OVER LK MICH THROUGH THE AFTERNOON. THE FOG WILL COME TO AN END AS DRIER AIR ADVECTS INTO THE RGN THIS EVG. EXPECT A WARM DAY TODAY...WITH MIXING THROUGH 800 MB SUPPORTING HIGHS IN THE UPPER 60S TO MID 70S. CAA WILL RESULT IN TEMPS ABOUT 10 DEGREES COOLER ON THURSDAY. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY. THE LONG TERM PART OF THE FORECAST IS DOMINATED MAINLY BY HIGH PRESSURE SO DRY WEATHER CAN BE EXPECTED MOST OF THE TIME. HAVE LEFT A CHANCE OF SHOWERS IN THE NORTH FOR FRIDAY IN ASSOCIATION WITH A BACKDOOR COLD FRONT. REMOVED POPS FROM FRIDAY NIGHT DUE TO LACK OF MOISTURE AND QPF ON THE 00Z MODEL RUNS. NEXT CHANCE OF ANY PCPN APPEARS TO BE MONDAY/MONDAY NIGHT WITH A SURFACE LOW FORECAST TO MOVE ACROSS SOUTHERN CANADA...DRAGGING A COLD FRONT FROM THE PLAINS INTO THE WESTERN GREAT LAKES REGION. HAVE ONLY MADE SOME MINOR CHANGES TO TEMPERATURES...ADJUSTING THINGS IN THE DIRECTION OF GFSX MOS AND HPC GUIDANCE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KURIMSKI WEATHER.GOV/GREENBAY
Hazardous weather outlook, May 3, 6:00 AM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 600 AM CDT WED MAY 3 2006 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-041100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 600 AM CDT WED MAY 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY. SEVERE WEATHER IS NOT EXPECTED...BUT A FEW STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS EAST OF A LINE FROM PEMBINE TO SHAWANO TO WAUTOMA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE ON MONDAY. BE SURE TO MONITOR LATER FORECASTS...WHICH WILL BETTER BE ABLE TO DETERMINE IF THESE STORMS POSE A RISK OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NECESSARY TODAY OR TONIGHT. LMZ521-522-541>543-564-041100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 600 AM CDT WED MAY 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT MARINE FOG...DENSE IN SOME AREAS...WILL REDUCE VISIBILITY FOR MARINERS TODAY. THE FOG SHOULD LINGER INTO THE EARLY EVENING HOURS BEFORE DISSIPATING. THERE IS A CHANCE OF THUNDERSTORMS TODAY. SEVERE WEATHER IS NOT EXPECTED...BUT A FEW STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE ON MONDAY. BE SURE TO MONITOR LATER FORECASTS...WHICH WILL BETTER BE ABLE TO DETERMINE IF THESE STORMS POSE A RISK OF SEVERE WEATHER. KIECKBUSCH/MG WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 12:52 PM CDT | Severe Thunderstorm Warning | GRB | Brown | 24 min |
Nearby
Marine Weather Statements in Wisconsin, 2006Every marine weather statement in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.